# SDR COMA9810130

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120233
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Part time: 22,259 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BY CABIN DOOR ARE INOPERABLE.  REPLACED EMERGENCY BATTERY.
